# SDR P5CA2023032600006

- Difficulty date: March 26, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,293 hours, 6,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOGPAGE 1669079 ITEM 6, AIRCRAFT WAS STRUCK BY A CARGO CONTAINER @ APPROX STATION STRINGER 44 AFT OF CARGO DOOR( LOGPAGE 1669079 M6: EVALUATING DAMAGE AT STA 2100 TO STA 2120 STR 44 AFT OF BULKHEAD CARGO DOOR; REMOVED "BKND-OUT" GOUGE AT FUSELAGE AND ELEVATED DENT. AFTER FURTHER INSPECTION, FOUND DAMAGE TO BE OUT OF LIMITS IAW B747 SRM 53-00-01. (WAITING ON FURTHER INSPECTION PER ENGINEERING).  /  LOGPAGE 1669080 M9: PERFORMED HFEL ISPECTION OF BLEND REPAIR AREA ON R/H FUSELAGE STATION 2120 STR 44R AFT OF CARGO DOOR. IAW B747 NOT MANUAL PART 6 51-00-00, NO DEFECTS NOTED AT THIS TIME. TOLEDO JET CENTER CRS 2TJR420B W/O 83165 S.S. 2855439. SEE LP 1669083 IEM 18 FOR CONTINUED INSPECTION.  /  LOGPAGE 1669081 M13: C/W BLEND REPAIR IAW 63-00-01-1A-1 SHARP EDGES BROKEN PER BAC 5330 HFL C/W ON LP 1669080 ITEM 9. NO FURTHER DEFECTS NOTED.  /  LOGPAGE 1669082 M17: COMPLIED WITH ATLAS AIR E.O. 4853A156 PART 1 PERMANENT REPAIR.  /  LOGPAGE 1669083 M18: PERFORMED CONDITIONAL INSPECTION (GROUND HANDLING EQUIPMENT HITS THE AIRPLANE INSPECTION) IAW AMM TASK 05-51-59. FOR DAMAGE AT STA2100 TO 2120 STR 44 AFT OF BULK CARGO DOOR FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-00-01. REFRENCE LP 1669082 M17 FOR CONTINUED ACTION. )
